MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CLAMP 9734715 SPINOUS PROCESS TALL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC CLAMP 9734715 SPINOUS PROCESS TALL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734715
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument was not returned, so no analysis was completed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside a procedure.It was reported that the tall spinous clamp was not working anymore.It was not possible to tighten the clamp.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The site discarded the spinous clamp.

Brand Name
CLAMP 9734715 SPINOUS PROCESS TALL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8177331
Report Number1723170-2018-06345
Device Sequence Number2025006
Product Code OLO
UDI-Device Identifier00643169936300
UDI-Public00643169936300
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734715
Device Catalogue Number9734715
Device Lot Number180119
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2018
Supplement Date Received by Manufacturer02/21/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1